# SDR AU990080

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 110705001
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT FRAYED.
